Publications HAL de Jacques, LAMINIE

2014

Communication dans un congrès

titre
Numerical modeling of geothermal systems
auteur
Cédrick Copol, Jacques Laminie, Simon Lopez
article
39th Workshop on Geothermal Reservoir Engineering, Feb 2014, Stanford, United States. pp.SGP-TR-202
identifiant
hal-00944133
typdoc
Communication dans un congrès
Accès au texte intégral et bibtex
https://hal-brgm.archives-ouvertes.fr/hal-00944133/file/Copol.pdf BibTex

2012

Article dans une revue

titre
A dynamic penalty or projection method for incompressible fluids
auteur
Pascal Poullet, Jacques Laminie
article
Journal of Scientific Computing, Springer Verlag, 2012, 50 (1), pp.213-234. ⟨10.1007/s10915-011-9480-8⟩
identifiant
hal-00601484
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10915-011-9480-8
Accès au bibtex
BibTex

2011

Communication dans un congrès

titre
A dynamic variant of the penalty-projection method
auteur
Pascal Poullet, Jean-Marc Mounsamy, Jacques Laminie
article
Workshop Satellite Meetings ICIAM'2011, Jul 2011, Vancouver, Canada
identifiant
hal-00770279
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
Fluid flow modeling in complex areas
auteur
Jean-Marc Mounsamy, Jacques Laminie, Pascal Poullet
article
Congrès National de Mathématiques Appliquées et Industrielles, May 2011, Guidel, France. pp.263-268, ⟨10.1051/proc/201235025⟩
identifiant
hal-00770270
typdoc
Communication dans un congrès
DOI
DOI : 10.1051/proc/201235025
Accès au bibtex
BibTex
titre
Fluid flow modeling in complex areas.
auteur
Jacques Laminie, Jean-Marc Mounsamy, Pascal Poullet
article
5ième Biennal Française de Mathématiques Appliquées et Instustrielles, May 2011, Guidel, France. pp.263- 268, ⟨10.1051/proc/201235025⟩
identifiant
hal-00728894
typdoc
Communication dans un congrès
DOI
DOI : 10.1051/proc/201235025
Accès au bibtex
BibTex
titre
Études mathématiques et numériques pour la modélisation des systèmes hydrothermaux. Applications à la géothermie
auteur
Cédrick Copol, Jacques Laminie, Simon Lopez
article
19ème Conférence Géologique de la Caraïbe, Mar 2011, Le Gosier, Guadeloupe, France
identifiant
hal-00609480
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Méthodologie et environnement de développement orientés objets: de l’analyse mathématique à la programmation
auteur
Stéphane Labbé, Jacques Laminie, Violaine Louvet
article
Matapli, SMAI, 2009, 70, pp.79-92
identifiant
hal-01907783
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Séparation des échelles et schémas multiniveaux pour les équations d'ondes non-linéaires
auteur
Caterina Calgaro, Jean-Paul Chehab, Jacques Laminie, Ezzeddine Zahrouni
article
ESAIM: Proceedings, EDP Sciences, 2009, 27, pp.180-208
identifiant
hal-00768332
typdoc
Article dans une revue
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768332/file/esaim_proc_2009_v27.pdf BibTex
titre
On the penalty-projection method for the Navier-Stokes equations with the MAC mesh
auteur
Pascal Poullet, Jacques Laminie, Philippe Angot, Carine Févrière
article
Journal of Computational and Applied Mathematics, Elsevier, 2009, 226, pp.228-245. ⟨10.1016/j.cam.2008.08.014⟩
identifiant
hal-00530820
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.cam.2008.08.014
Accès au bibtex
BibTex
titre
Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales.
auteur
Jacques Laminie, Fatima Zahra Daim, Danielle Hilhorst, Robert Eymard
article
International Journal of Numerical Analysis and Modeling, Institute for Scientific Computing and Information, 2009, 5 (4), pp.635-658
identifiant
hal-00730673
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales
auteur
Fatima-Zahra Daïm, Danielle Hilhorst, Jacques Laminie, Robert Eymard
article
International Journal of Numerical Analysis and Modeling, Institute for Scientific Computing and Information, 2009, 5 (4), pp.635-658
identifiant
hal-01449039
typdoc
Article dans une revue
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01449039/file/DHLE.pdf BibTex

2008

Article dans une revue

titre
Colocated finite volume schemes for fluid flows
auteur
Jacques Laminie, Sylvain Faure, Roger Temam
article
Communications in Computational Physics, Global Science Press, 2008, 4 (1), pp.1 - 25
identifiant
hal-00730191
typdoc
Article dans une revue
Accès au bibtex
BibTex

Rapport

titre
Schémas multiniveaux pour les équations d'ondes en dimension 1
auteur
Caterina Calgaro, Jean-Paul Chehab, Jacques Laminie, Ezzeddine Zahrouni
article
[Rapport de recherche] 2008, pp.50
identifiant
inria-00271154
typdoc
Rapport
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00271154/file/cclz.pdf BibTex

2007

Article dans une revue

titre
Some 2.5D Models for the Primitive Equations of the Ocean and the Atmosphere
auteur
Qingshan Chen, Jacques Laminie, Antoine Rousseau, Roger Temam, Joe Tribbia
article
Analysis and Applications, World Scientific Publishing, 2007, 5 (3), pp.199-229. ⟨10.1142/S021953050700095X⟩
identifiant
inria-00172578
typdoc
Article dans une revue
DOI
DOI : 10.1142/S021953050700095X
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00172578/file/CLRTT07.pdf BibTex

2006

Communication dans un congrès

titre
An accurate projection method for incompressible flows
auteur
Pascal Poullet, Carine Févrière, Philippe Angot, Jacques Laminie
article
15th Meeting of the Caribbean Academy of Science, May 2006, Gosier, Guadeloupe
identifiant
hal-00778158
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2005

Article dans une revue

titre
Differential equations and solution of linear systems
auteur
Jacques Laminie, Jean-Paul Chehab
article
Numerical Algorithms, Springer Verlag, 2005, 40 (2), pp.103-124
identifiant
hal-00730194
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
A Dynamical Multi-level Scheme for the Burgers Equation: Wavelet and Hierarchical Finite Element
auteur
Arnaud Debussche, Jacques Laminie, Ezzeddine Zahrouni
article
Journal of Scientific Computing, Springer Verlag, 2005, 25 (3), pp.445-497. ⟨10.1007/s10915-004-4806-4⟩
identifiant
hal-00383423
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10915-004-4806-4
Accès au bibtex
BibTex
titre
Finite volume discretization and multilevel methods in flow problems
auteur
Jacques Laminie, Sylvain Faure, Roger Temam
article
Journal of Scientific Computing, Springer Verlag, 2005, 25 (1-2), pp.231-261
identifiant
hal-00730193
typdoc
Article dans une revue
Accès au bibtex
BibTex

2003

Article dans une revue

titre
Exponential meshes and three-dimensional computation of a magnetic field
auteur
Jacques Laminie, François Alouges, Séraphin Mefire
article
Numerical Methods for Partial Differential Equations, Wiley, 2003, 19 (5), pp.595-637. ⟨10.1002/num.10064⟩
identifiant
hal-00730196
typdoc
Article dans une revue
DOI
DOI : 10.1002/num.10064
Accès au bibtex
BibTex

2001

Article dans une revue

titre
Mixed and Hybrid Formulations For The Three-Dimensional Magnetostatics Problem
auteur
Christian Daveau, Jacques Laminie
article
Numerical Methods for Partial Differential Equations, Wiley, 2001, 85-104, pp.85-104
identifiant
hal-00097070
typdoc
Article dans une revue
Accès au bibtex
BibTex

2000

Article dans une revue

titre
On the domain decomposition method for the generalized Stokes problem with continuous pressure
auteur
Jacques Laminie, Caterina Calgaro
article
Numerical Methods for Partial Differential Equations, Wiley, 2000, 16 (1), pp.84-106
identifiant
hal-00730200
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Three-dimensional computation of a magnetic field by mixed finite elements and boundary elements
auteur
Jacques Laminie, Séraphin Mefire
article
Applied Numerical Mathematics, Elsevier, 2000, 35 (3), pp.221-244
identifiant
hal-00730199
typdoc
Article dans une revue
Accès au bibtex
BibTex

1999

Article dans une revue

titre
Three-Dimensional Magnetostatic Problem
auteur
Christian Daveau, Bernard Bandelier, Jacques Laminie, S. M. Mefire, Francoise Rioux-Damidau
article
International Journal for Numerical Methods in Engineering, Wiley, 1999, 46, pp.117-130
identifiant
hal-00150789
typdoc
Article dans une revue
Accès au bibtex
BibTex

1998

Article dans une revue

titre
On a multilevel approach for the two-dimensional Navier-Stokes equations with finite elements.
auteur
Jacques Laminie, Caterina Calgaro, Arnaud Debussche
article
International Journal for Numerical Methods in Fluids, Wiley, 1998, 27 (1-4), pp.241-258
identifiant
hal-00730709
typdoc
Article dans une revue
Accès au bibtex
BibTex

1997

Article dans une revue

titre
Dynamical multilevel schemes for the solution of evolution equations by hierarchical finite element discretization.
auteur
Jacques Laminie, Caterina Calgaro, Roger Temam
article
Applied Numerical Mathematics, Elsevier, 1997, 23 (4), pp.403-442
identifiant
hal-00730710
typdoc
Article dans une revue
Accès au bibtex
BibTex

1987

Rapport

titre
An experiment with arithmetic precision in linear algebra computations
auteur
I.S. Duff, Jacques Laminie, A. Lichnewsky, F. Thomasset
article
RR-0643, INRIA. 1987
identifiant
inria-00075910
typdoc
Rapport
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00075910/file/RR-0643.pdf BibTex